# SDR 2006UALA00302

- Difficulty date: February 17, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CRACK LOWER FRAME ON AFT SIDE HAS CRACK ON FASTENER HOLES.  INSTALLED FRAME REPAIR REF BOEING DRAWING 69-69854 AND SRM 51-40-02.  BY AAR-IND MECH 11085 & INSP 061 ON AAR WO 11014-8400-0003.  NO FURTHER FINDINGS, OK FOR SERVICE.
